Asimilace matematického modelu s měřenými daty při odhadech znečištění životního prostředí

Saved in:
Bibliographic Details
Main Author: Pecha, Petr, 1943- (Author) 
Other Authors: Hofman, Radek (Author)
Format: Article
Source document: Bezpečnost jaderné energie , Roč. 15, č. 5/6 (200706), s. 174-185
Language:Czech
Genre/form:články
ISSN:1210-7085
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Roč. 15[53] (2007) č. 1-12 Closed Stack TK9152 .B492 v.15 no.1-12 R 10497/57